UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ASYMPTOTICALLY INDEPENDENT SCALE-FREE SPACINGS WITH APPLICATIONS TO DISCORDANCY TESTING

SWEETING, TJ; (1986) ASYMPTOTICALLY INDEPENDENT SCALE-FREE SPACINGS WITH APPLICATIONS TO DISCORDANCY TESTING. ANN STAT , 14 (4) 1485 - 1496.

Full text not available from this repository.


Type:Article
Title:ASYMPTOTICALLY INDEPENDENT SCALE-FREE SPACINGS WITH APPLICATIONS TO DISCORDANCY TESTING
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record